# SDR DLL14990189

- Difficulty date: January 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1739D
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1237
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Failed
- Location: Nr 2 Engine
- Component: 729640
- Stage of operation: CR
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

NR 2 ENG IDG DROPPED OFF LINE AT 33000 FT, LOW OIL PRESS ILLUMINATED, TEMP 100, RISE 25.  DISCONNECT FAILED, 3G15 C/B POPPED.  RESET, DISCONNECT FAILED ON 2ND ATTEMPT, (PMG STILL ON) IDG OIL CLIMBED TO 150 RISE TO 35 DEG.  IDG OIL CONTINUED TO RISE IN YELLOW ZONE.  NR 2 ENGINE SHUTDOWN.  REPLACED IDG.
